Kodai Mathematical Journal

Fekete-Szegö problem for a class defined by an integral operator

Akshaya Kumar Mishra and Priyabrat Gochhayat

Full-text: Open access

Abstract

By making use of an integral operator due to Noor, a new subclass of analytic functions, denoted by k$\mathcal{UCV}_n$ (n $\in$ N0 := {0,1,2,...};0 ≤ k < ∞); is introduced. For this class the Fekete-Szegö problem is completely settled. The results obtained here also give the Fekete-Szegö inequalities for the classes of k-uniformly convex functions and k-parabolic starlike functions.

Article information

Source
Kodai Math. J. Volume 33, Number 2 (2010), 310-328.

Dates
First available in Project Euclid: 2 July 2010

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1278076345

Digital Object Identifier
doi:10.2996/kmj/1278076345

Mathematical Reviews number (MathSciNet)
MR2681543

Citation

Mishra, Akshaya Kumar; Gochhayat, Priyabrat. Fekete-Szegö problem for a class defined by an integral operator. Kodai Math. J. 33 (2010), no. 2, 310--328. doi:10.2996/kmj/1278076345. http://projecteuclid.org/euclid.kmj/1278076345.


Export citation